Monatshefte für Mathematik

, Volume 117, Issue 1, pp 63–94

John disks and extension of maps

  • M. Ghamsari
  • R. Näkki
  • J. Väisalä
Article

DOI: 10.1007/BF01299312

Cite this article as:
Ghamsari, M., Näkki, R. & Väisalä, J. Monatshefte für Mathematik (1994) 117: 63. doi:10.1007/BF01299312

Abstract

We show that a quasisymmetric map between the boundaries of two John disks can be extended to a quasiconformal map of the extended plane. Additional results on John disks are also given.

1991 Mathematics Subject Classification

30C65

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • M. Ghamsari
    • 1
  • R. Näkki
    • 2
  • J. Väisalä
    • 3
  1. 1.Department of MathematicsChristopher Newport UniversityNewport NewsUSA
  2. 2.Jyväskylän yliopistoMatematiikan laitosJyväskyläFinland
  3. 3.Helsingin yliopistoMatematiikan laitosHelsinkiFinland